# SDR UF6A971101

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 10,987 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5748 - SMOKE CWP ILLUMINATED AFTER TAKEOFF WITH ASSOCIATED LAVATORY SMOKE WARNING.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  SYSTEM OPS CHECKED GOOD.  (M)
